Texas, 2015Flash Flooding in Texas, October 30 to 31, 2015
October 30 to 31, 2015 · NWS FWD · 26 events in 10 counties and zones
Heavy rain led to flash flooding across portions of North Central Texas, with residual flooding persisting through the 31st.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $65,000
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain led to flash flooding across portions of North Central Texas, with residual flooding persisting through the 31st.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Oct 30, 11:52 AM CST, 1 hour 33 minutes earlier.
Area forecast discussion, Oct 30, 11:52 AM CST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1252 PM CDT FRI OCT 30 2015
.AVIATION...
/18Z TAFS/
WIDESPREAD RAINFALL WILL CONTINUE TO IMPACT ALL OF THE MAJOR
AIRPORTS THROUGH THIS EVENING...WITH MINOR DIFFERENCES IN TIMING
AND INTENSITY. RIGHT NOW...HEAVIEST OF THE RAIN HAS JUST MOVED
EAST OF THE WACO AREA AND THEY SHOULD SEE A LITTLE LULL IN THE
ACTIVITY. WILL PREVAIL -RA AND MVFR CIGS THROUGH THE NEXT FEW
HOURS. IN THE METROPLEX...THERE HAS BEEN AN UPTICK IN THE RAIN
OVER THE LAST HOUR BUT GENERALLY MVFR CONDITIONS WILL PREVAIL IN
-RA. OVER THE NEXT SEVERAL HOURS...SCATTERED SHOWERS AND A FEW
THUNDERSTORMS WILL MOVE EAST AND AFFECT MOST OF THE AREA. WILL
HAVE THE BEST TIMING FROM 21-01Z OR 5 TO 9 PM. SOME TEMPO IFR
CONDITIONS POSSIBLE IN HEAVY RAIN. RAIN SHOULD TAPER OFF TONIGHT
AS THE COLD FRONT APPROACHES BUT IFR CIGS REMAIN LIKELY AFTER
MIDNIGHT. WINDS WILL SHIFT AROUND TO THE NORTHWEST TOMORROW
MORNING WITH GRADUAL IMPROVEMENT IN CIGS THROUGH THE DAY.
DUNN
&&
.UPDATE...
NUMEROUS SHOWERS AND A FEW THUNDERSTORMS CONTINUE TO MOVE
NORTH/NORTHEAST ACROSS NORTH TEXAS LATE THIS MORNING. THE
STRONGEST ACTIVITY IS STILL IN THE WARM SECTOR AROUND AND EAST OF
AUSTIN. THIS ACTIVITY WILL CONTINUE TO WEAKEN AS IT MOVES NORTH
INTO MORE STABLE AIR. HOWEVER...LOCATIONS SOUTH OF A LINE FROM
TEMPLE TO CENTERVILLE WILL GET DEEPER INTO THE WARM SECTOR
THROUGH THE AFTERNOON AND WILL SEE SOME PERIODS OF HEAVY RAINFALL
AND THUNDERSTORMS WITH A POTENTIAL FOR SOME LOCALIZED FLOODING.
SINCE THE FLOODING IS EXPECTED TO BE LOCALIZED...WE WILL NOT ISSUE
A FLASH FLOOD WATCH FOR THE AFTERNOON. WE WILL CONTINUE TO ASSESS
THE FLOODING POTENTIAL FOR TONIGHT.
THERE IS STILL A POTENTIAL FOR SEVERE STORMS THROUGH THE
AFTERNOON....ESPECIALLY ACROSS THE EXTREME SOUTHERN ZONES WHERE
INSTABILITY WILL SLOWLY INCREASE THROUGH THE AFTERNOON.
WE EXPECT PRECIPITATION TO END FROM WEST TO EAST DURING THE
EVENING HOURS AS THE UPPER LOW LIFTS ACROSS FAR WEST TEXAS AND A
COLD FRONT ENTERS THE REGION. WE WILL STILL SEE PERIODS OF RAIN
AND THUNDERSTORMS OVERNIGHT FOR LOCATIONS GENERALLY EAST OF THE
INTERSTATE 35 CORRIDOR. THE PRECIPITATION ACROSS THE EASTERN
ZONES SHOULD EXIT INTO EAST TEXAS AFTER SUNRISE SATURDAY AS THE
UPPER TROUGH AXIS MOVES EAST ACROSS THE REGION.
WILL MAKE SOME CHANGES TO EVENING/OVERNIGHT POPS AND ADJUST THE
QPF AMOUNTS FOR THIS UPDATE. WILL ALSO ADJUST HOURLY TEMP AND
DEWPOINT GRIDS.
79
&&
.PREV DISCUSSION... /ISSUED 345 AM CDT FRI OCT 30 2015/
...1 TO 3 INCHES OF RAINFALL POSSIBLE TODAY THROUGH SATURDAY
MORNING...
WATER VAPOR LOOP SHOWS AN UPPER TROUGH OVER SOUTHEAST ARIZONA
EARLY THIS MORNING WHILE REGIONAL 88D RADAR VAD WIND PROFILES SHOW
A DEEP AND STRONG LOW LEVEL JET EXTENDING FROM THE NORTHWEST GULF
OF MEXICO TO THE RED RIVER. THE WWA ASSOCIATED WITH THIS LLJ IS
MOVING LOW CLOUDS NORTHWARD AND HELPING TO INCREASE INSTABILITY
AHEAD OF THE UPPER SYSTEM. AS THE UPPER TROUGH MOVES EAST TODAY...
FORCING FOR ASCENT WILL INCREASE FROM WEST TO EAST AND SPREAD
CONVECTION TO THE I-35 CORRIDOR BY MIDDAY AND INTO THE EASTERN
COUNTIES THIS AFTERNOON AND EVENING.
THIS SYSTEM WILL HAVE SOME STRONG DYNAMICS ASSOCIATED WITH IT
TODAY THROUGH TONIGHT...I.E. A STRONG DIFFLUENT JET SPREADING OVER
THE REGION...PWATS CLIMBING TO AROUND 2 INCHES AND 35 TO 50 KNOTS
OF 0-3 KM BULK SHEAR. THE BEST CAPE WILL BE WEST OF I-35 THIS
AFTERNOON AND EVENING. AS FOR SEVERE THUNDERSTORMS...THERE IS A
MARGINAL RISK ACROSS MUCH OF THE CWA THIS AFTERNOON/EVENING AND A
SLIGHT RISK OVER AREAS SOUTH OF I-20 AND WEST OF I-35 WHERE LOW
VALUE CAPE WILL BE MAXIMIZED. HAIL AND DAMAGING WINDS ARE THE
PRIMARY HAZARDS. HOWEVER...BECAUSE OF THE STRONG LOW LEVEL
SHEAR... 0-3 KM HELICITY WILL PEAK 500-1000 M2/S2 ALONG THE
I-35/45 CORRIDORS THIS AFTERNOON...CAN NOT RULE OUT A BRIEF
TORNADO TO TWO.
THERE IS A HEAVY RAINFALL/FLOODING POTENTIAL WITH THIS
SYSTEM...BUT CONSIDERING HOW FAST THE CONVECTIVE ELEMENTS WILL BE
MOVING...DO NOT THINK MULTIPLE ROUNDS OF HEAVY PRECIPITATION WILL
OCCUR OVER A LARGE ENOUGH AREA TO WARRANT ISSUING A MULTI-COUNTY
FLASH FLOOD WATCH. HOWEVER...IF CONVECTIVE BAND SETS UP OVER
SOUTHEAST HILL COUNTY OR NAVARRO COUNTY WHERE THE GROUND REMAINS
WET...THEN FLASH FLOODING WILL LIKELY OCCUR. OUR BEST GUESS ON
RAIN AMOUNTS TODAY THROUGH TONIGHT IS 1 TO 3 INCHES WITH LOCALIZED
HIGHER AMOUNTS UP TO 5 INCHES.
THE RAIN WILL BE ENDING WEST TO EAST ON SATURDAY AS A COLD FRONT
MOVES THROUGH THE REGION. BY SATURDAY EVENING...MOST OF THE RAIN
WILL BE IN EAST TEXAS...BUT WILL LINGER A SLIGHT CHANCE OVER THE
EASTERN TIER OF COUNTIES SATURDAY NIGHT.
SUNDAY THROUGH TUESDAY EVENING WILL BE DRY AND SEASONABLY MILD AS
SHORT WAVE RIDGING RETURNS. OUR NEXT WEATHER SYSTEM WILL BE
AMPLIFYING DOWN THE WEST COAST EARLY NEXT WEEK...THEN MOVING INTO
THE DESERT SOUTHWEST BY LATE WEEK. THIS WILL BE A SIMILAR RAIN
EVENT AS TODAYS WITH SHOWERS AND THUNDERSTORMS RETURNING WEDNESDAY
THROUGH NEXT FRIDAY. 75
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 70 63 71 55 73 / 90 90 30 10 10
WACO, TX 73 65 75 54 73 / 100 90 40 10 10
PARIS, TX 70 61 70 54 72 / 90 90 70 10 10
DENTON, TX 68 60 70 52 72 / 90 90 30 10 5
MCKINNEY, TX 69 62 70 53 72 / 90 90 30 10 10
DALLAS, TX 71 64 72 56 73 / 90 90 30 10 10
TERRELL, TX 72 63 72 55 72 / 90 90 50 10 10
CORSICANA, TX 74 65 75 57 73 / 100 90 60 10 10
TEMPLE, TX 75 65 75 55 74 / 100 90 40 10 10
MINERAL WELLS, TX 69 57 69 50 73 / 90 80 20 10 5
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Oct 30, 2:30 AM CST, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CDT FRI OCT 30 2015
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
330 AM CDT FRI OCT 30 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.
.DAY ONE...TODAY AND TONIGHT.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. WIDESPREAD RAINFALL
AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED. A FEW STORMS MAY BE
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS MAINLY
SOUTHWEST OF A CISCO TO CENTERVILLE LINE. GIVEN THE STRONG
VERTICAL WIND SHEAR...A FEW TORNADOES WILL ALSO BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SCATTERED THUNDERSTORMS WILL END FROM WEST TO EAST SATURDAY
AFTERNOON THROUGH SATURDAY NIGHT.
THUNDERSTORM CHANCES WILL RETURN TO ALL OF NORTH TEXAS WEDNESDAY
AND CONTINUE THROUGH THURSDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING
MAINLY SOUTHWEST OF A CISCO TO CENTERVILLE LINE.
In the hours before
Special weather statement, Oct 30, 11:13 AM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1213 PM CDT FRI OCT 30 2015
TXZ174-301800-
MILAM TX-
1213 PM CDT FRI OCT 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR MILAM COUNTY UNTIL 100 PM CDT...
AT 1213 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER ROCKDALE...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKDALE...CAMERON...THORNDALE AND MILANO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL TEXAS.
LAT...LON 3067 9724 3100 9675 3097 9677 3093 9676
3092 9673 3090 9672 3091 9669 3087 9670
3081 9664 3078 9665 3078 9663 3074 9663
3073 9662 3046 9715
TIME...MOT...LOC 1713Z 236DEG 35KT 3061 9701
30Flash Flood, Bell
- When
- October 30, 1:25 PM CST to 8:00 PM CST
- Where
- Bell County, 0.91 mi NE of Sparks to 0.85 mi S of Burgess
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 30.940, -97.320
One to two feet of fast moving water was reported at Reeds Rd and Loop 363, 4 miles SE of Little River Academy.
Flash Flood, Bell
- When
- October 30, 2:25 PM CST to 8:00 PM CST
- Where
- Bell County, 1.77 mi W of Temple to 1.68 mi NNE of Midway
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.100, -97.380
Numerous streets and underpasses flooded, as well as a few homes 2 miles W of Temple.
Flash Flood, McLennan
- When
- October 30, 2:46 PM CST to 5:30 PM CST
- Where
- McLennan County, Robinson to 0.97 mi ENE of Robinson
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 31.470, -97.120
Flooding reported in Robinson with outside lanes of Hwy 77 closed due to flooding.
Flash Flood, Bell
- When
- October 30, 2:55 PM CST to 8:00 PM CST
- Where
- Bell County, 0.59 mi W of Gould to 1.22 mi NNE of Gould
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 31.080, -97.440
Storm spotter reported water under the railroad tracks on Charter Oak Drive, as well as swift moving water at Riverside Trail and Pat Cole Road.
Flash Flood, Bell
- When
- October 30, 3:26 PM CST to 8:00 PM CST
- Where
- Bell County, 3.73 mi NE of Temple to 3.08 mi S of Troy
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 31.141, -97.309
Water was reported over both sides of I-35 at MM 306 with cars stalling just south of Troy.
Flash Flood, McLennan
- When
- October 30, 3:26 PM CST to 5:30 PM CST
- Where
- McLennan County, Hewitt to 1.61 mi ESE of Hewitt
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.470, -97.200
Hewitt PD reported widespread flash flooding of roads and streets in the city of Hewitt.
Flash Flood, Dallas
- When
- October 30, 9:16 PM CST to October 31, 3:15 AM CST
- Where
- Dallas County, 2.18 mi ESE of Union Bower to 1.22 mi S of (Dal)love Fld Dallas
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 32.820, -96.864
Dallas PD closed portions of Mockingbird Lane near Harry Hines due to high water.
Flash Flood, Johnson
- When
- October 30, 9:22 PM CST to October 31, 3:30 AM CST
- Where
- Johnson County, 0.52 mi NNW of Lake Pat Cleburne to 1.26 mi SE of Lake Pat Cleburne
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 32.327, -97.422
Several roads in Cleburne were closed due to high water.
Flash Flood, Johnson
- When
- October 30, 10:05 PM CST to October 31, 3:30 AM CST
- Where
- Johnson County, 0.98 mi WNW of Cuba to 0.59 mi W of Cuba
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 32.384, -97.366
The entrance to Hwy 67 at CR 801 was impassible due to high water.
Flash Flood, Johnson
- When
- October 30, 10:15 PM CST to October 31, 3:30 AM CST
- Where
- Johnson County, 3.12 mi NE of Alvarado to 2.85 mi NNW of Venus
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 32.430, -97.180
Several county roads were closed due to water including: CR 423, CR 607 at the bridge, and CR 509.
Flash Flood, Johnson
- When
- October 30, 10:20 PM CST to October 31, 3:30 AM CST
- Where
- Johnson County, 1.12 mi SSE of Cleburne to 1.36 mi S of Lake Pat Cleburne
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 32.335, -97.394
All low water crossings along Buffalo Creek were closed due to high water.
Flash Flood, Dallas
- When
- October 30, 10:30 PM CST to October 31, 3:15 AM CST
- Where
- Dallas County, 1.03 mi NW of Dallas to 0.48 mi NNW of Dallas
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 32.782, -96.790
There was a social media report that 2 feet of water was on the on ramp at Main and Commerce St. going S on I-45.
Flash Flood, Dallas
- When
- October 30, 10:45 PM CST to October 31, 3:15 AM CST
- Where
- Dallas County, 1.49 mi WSW of Cockrell Hill to 1.79 mi W of Cockrell Hill
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 32.712, -96.894
Multiple roads were affected by high water including: Preton Rd./Mimosa Ln., Hillcrest Rd./Royal Ln., Shorecrest Dr./Lemmon Ave., NW Hwy/Goforth Rd., Cedar Crest Blvd./E. Kiest Blvd., I-35/W. Illinois Ave., 2900 Mountain Creek Pkwy near W. Kiest Blvd., and 4300 W. Kiest Blvd. near S. Cockrell Hill Rd.
Flash Flood, Johnson
- When
- October 30, 11:01 PM CST to October 31, 3:30 AM CST
- Where
- Johnson County, 3.23 mi NW of Joshua Arpt to 1.67 mi NW of Joshua Arpt
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 32.487, -97.434
The 3500 block of CR 913 was closed due to high water.
Flash Flood, Johnson
- When
- October 30, 11:07 PM CST to October 31, 3:30 AM CST
- Where
- Johnson County, 1.29 mi ENE of Venus to 1.3 mi E of Venus
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 32.435, -97.099
A car was stranded in high water at Hwy 67 and FM 157 in Venus.
Flash Flood, Johnson
- When
- October 30, 11:45 PM CST to October 31, 3:30 AM CST
- Where
- Johnson County, 1.81 mi ENE of Rio Vista to 1.97 mi NE of Rio Vista
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 32.243, -97.353
The 6600 block of CR 1205 (S of CR 1107) was closed due to high water.
Flash Flood, Johnson
- When
- October 30, 11:57 PM CST to October 31, 3:30 AM CST
- Where
- Johnson County, 0.4 mi ENE of Joshua Arpt to 0.42 mi ENE of Joshua Arpt
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 32.452, -97.393
A high water rescue was reported on Ranchette Dr. in Joshua.
Flash Flood, Johnson
- When
- October 31, 12:00 AM CST to 3:30 AM CST
- Where
- Johnson County, 3.42 mi NNW of Venus to 3.47 mi NNW of Venus
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 32.476, -97.143
A high water rescue was reported via social media at CR 616 and CR 510 with the occupant stranded on top of the car.
Flash Flood, Dallas
- When
- October 31, 12:05 AM CST to 3:15 AM CST
- Where
- Dallas County, Rowlett to 0.56 mi ENE of Rowlett
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 32.900, -96.570
Five minor street closures and 2 park closures due to flooding were reported in Rowlett.
Flash Flood, Somervell
- When
- October 31, 12:15 AM CST to 3:30 AM CST
- Where
- Somervell County, 4.02 mi SE of Glen Rose Bar L Arpt to 2.28 mi WNW of Glen Rose
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 32.230, -97.820
CR 1001 and CR 1008 at the Paluxy River was closed due to high water.
Flash Flood, Ellis
- When
- October 31, 12:15 AM CST to 3:00 AM CST
- Where
- Ellis County, 3.31 mi ENE of Red Oak to 3.42 mi ENE of Red Oak
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 32.536, -96.746
Stainback Rd. was flooded at the S curve (near Red Oak).
Flash Flood, Dallas
- When
- October 31, 12:16 AM CST to 3:15 AM CST
- Where
- Dallas County, 0.69 mi ENE of East Dallas to 0.65 mi ENE of East Dallas
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 32.775, -96.739
A swift water rescue was reported via social media at Elsie Faye Heggins St. and Lyons St.
Flash Flood, Limestone
- When
- October 31, 3:33 AM CST to 6:30 AM CST
- Where
- Limestone County, 3.28 mi SSE of Datura to 0.83 mi W of Forest Glade
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 31.680, -96.590
Lake Mexia was 4 ft above normal pool and still rising, and residents near the lake were being evacuated.
Flash Flood, Navarro
- When
- October 31, 4:16 AM CST to 9:00 AM CST
- Where
- Navarro County, 0.69 mi S of Pettys Chapel to 1.08 mi NNE of Angus
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 32.120, -96.431
I-45 NB/SB closed in Corsicana due to flooding.
Flash Flood, Freestone
- When
- October 31, 5:37 AM CST to 9:00 AM CST
- Where
- Freestone County, Teague to 0.93 mi N of Teague
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 31.620, -96.280
Hwy 80 NB in Teague was closed due to flooding.
Flash Flood, Milam
- When
- October 31, 6:41 AM CST to 9:00 AM CST
- Where
- Milam County, 1.63 mi SSW of Thorndale to 1.61 mi NNW of Nile
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 30.598, -97.210
Approximately 15 road closures (FM and CR) reported due to flooding including: FM 486 south of Thorndale and FM 908 near Rockdale, and parts of FM 437 near Thorndale. Several high water rescues were performed as well. Two different rescues were performed along FM 908 near the Brushy Creek bridge, and a third was along FM 486 near Little River.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, October 30 to 31, 20155 deaths · $26 million · EF2 · 38 events
- Tornadoes in Texas, October 30, 20151 injured · $100,000 · EF1 · 2 events
- Flash Flood and Lightning Strike in Texas, October 30, 2015$110,000 · 2 events
- Flash Flood and Flood in Texas, October 30 to 31, 2015$50,000 · 2 events
- Marine Thunderstorm Winds in Gulf of Mexico, October 30, 201519 events
- High Wind in Montana, October 30, 201565 kt wind · 5 events
- Damaging Winds in Texas, October 30, 201553 kt wind · 4 events
- High Wind in California, October 30, 201555 kt wind · 2 events
- High Wind in Wyoming, October 30 to 31, 201577 kt wind · 2 events
- Winter Weather in Colorado, October 30, 20151 event
- High Wind in California, October 30, 201562 kt wind · 1 event
- Funnel Cloud in Arizona, October 30, 20151 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 604056, 604058, 604061, 604059, 604060, 604062, 604063, 604075, 604067, 604068, 604069, 604064, 605971, 604071, 604070, 604072, 604074, 604073, 604065, 604699, 604728, 604066, 604703, 604707, 604714, 604711.